MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T7 HEXALOBE CANNULATED; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER SHAFT, T7 HEXALOBE CANNULATED; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER SHAFT, T7 HEXALOBE CANNULATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a chevronette surgery the screwdriver broke at the tip.All parts could be completely removed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-8610d-25 driver shaft, t7 hexalobe cannulated serial/batch (b)(6) was received for investigation.Visual evaluation revealed that the cannulated hex tip was broken off.Functional testing found was not performed due to the damaged of the device.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.Device manufacturing date aug-20-2019.

Brand Name
DRIVER SHAFT, T7 HEXALOBE CANNULATED
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20639555
Report Number1220246-2024-08470
Device Sequence Number7432257
Product Code LXH
UDI-Device Identifier00888867197268
UDI-Public(01)00888867197268(11)190830(10)60451927
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T7 HEXALOBE CANNULATED
Device Catalogue NumberAR-8610D-25
Device Lot Number60451927
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown